Started taking meloxicam after toe surgery. Having the worst belly pain had to discontinue. Seems more harm than good. How long will it take to get it out of my system?
Meloxicam - Is stomach ache a side effect of meloxicam?
Question posted by Ruby Lee on 16 June 2019
Last updated on 16 June 2019 by bestpup
Sorry to hear your having to deal with an upset stomach as well as your post-op toe pain.
Because meloxicam is an NSAID you're more apt to suffer belly pain.
Something else to consider you may be suffering from an upset stomach due to the anesthesia that was given to you during your surgery. The anesthesia can cause constipation which then can causes added belly pain.
My advice to you would be to take a mild analgesic such as Tylenol for your toe pain until you can touch basis with your doctor about the added stomach pain.
- Meloxicam uses and safety info
- Meloxicam prescribing info & package insert (for Health Professionals)
- Side effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.